# SDR CKSA98710

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727CK
- Make and model: Boeing 727-22C
- Aircraft serial: 19195
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 5007024620
- Condition: Burnt
- Location: Fuselage
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELLED SMOKE COMING FROM THE GASPERS.  REMOVED AND REPLACED GASPER FAN IAW 727 MM CH 21-50-36.  OPS CHECK GOOD ON GROUND.
